# SDR UALA2010072002603

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 59,188 hours, 10,954 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771001
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT LENS CRACKED AT DOOR 1 RT.  INSTALLED NEW LENS ASSY.
